Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Relations for Grothendieck groups of Artin algebras


Author: Maurice Auslander
Journal: Proc. Amer. Math. Soc. 91 (1984), 336-340
MSC: Primary 16A46; Secondary 16A54, 16A64, 18F30
DOI: https://doi.org/10.1090/S0002-9939-1984-0744624-1
MathSciNet review: 744624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: M. C. R. Butler has shown that if $ \Lambda $ is an artin algebra of finite representation type, then the almost split sequences generate the relations for the Grothendieck group of $ \Lambda $. This paper is primarily devoted to proving the converse of Butler's result, i.e. $ \Lambda $ is of finite representation type if the almost split sequences generate the relations for the Grothendieck group of $ \Lambda $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46, 16A54, 16A64, 18F30

Retrieve articles in all journals with MSC: 16A46, 16A54, 16A64, 18F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0744624-1
Article copyright: © Copyright 1984 American Mathematical Society